Title

Algorithmic analysis of theMAP/PH/1 retrial queue

Document Type

Article

Publication Date

4-15-2006

Publication Title

TOP

Abstract

In this paper the distribution of the maximum number of customers in a retrial orbit for a single server queue with Markovian arrival process and phase type services is studied. Efficient algorithm for computing the probability distribution and some interesting numerical examples are presented.

Volume

14

Issue

2

First Page

293

Last Page

332

DOI

10.1007/BF02837565

ISSN

1134-5764 (Print) 1863-8279 (Online)

Rights

© Springer 2006. All rights reserved.

Share

COinS